Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93249, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93249

Filters of R0-algebras

1Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Korea
2College of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 3 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Esteva and L. Godo, “Monoidal t-norm based logic: towards a logic for left-continuous t-norms,” Fuzzy Sets and Systems, vol. 124, no. 3, pp. 271–288, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Hájek, Metamathematics of Fuzzy Logic, vol. 4 of Trends in Logic—Studia Logica Library, Kluwer Academic, Dordrecht, 1998. View at Zentralblatt MATH · View at MathSciNet
  3. L. Lianzhen and L. Kaitai, “Fuzzy implicative and Boolean filters of R0 algebras,” Information Sciences, vol. 171, no. 1–3, pp. 61–71, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. W. Pei and G. J. Wang, “The completeness and application of formal systems 𝔏,” Science in China. Series E, vol. 32, no. 1, pp. 56–64, 2002. View at Google Scholar
  5. E. Turunen, “Boolean deductive systems of BL-algebras,” Archive for Mathematical Logic, vol. 40, no. 6, pp. 467–473, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. J. Wang, Non-Classical Mathematical Logic and Approximate Reasoning, Science Press, Beijing, 2000.
  7. Y. Xu, “Lattice implication algebras,” Journal of Southwest Jiaotong University, vol. 89, no. 1, pp. 20–27, 1993. View at Google Scholar · View at Zentralblatt MATH
  8. Y. Xu and K. Y. Qin, “On filters of lattice implication algebras,” Journal of Fuzzy Mathematics, vol. 1, no. 2, pp. 251–260, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet